# SDR 2007UALA04978

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD CUTOUT AT BS 294.5 INTERCOSTAL WEB ANGLE CRACKED BETWEEN STRINGER S9R & S10R.  SUSPECT NORMAL AC OPERATION. REMOVED & REPLACED ANGLE. AC OK FOR SERVICE.
